Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My cholesterol is high since last three years and I was regularly taking rosuvastatin 10 mg tablet till two months ago, I stopped taking it be coz I was feeling full body ache and joint pains along with low sugar feeling in the evening. But since I stopped it my cholesterol level has again reached to 286 in two months so my question is 1) should I again start same medicine 2) is there any alternative to this medicine 3) is there any supporting medicine to to same medicine for avoiding aftereffects/side effects. Please suggest. Thanks in advance.

2 Doctors Answered
My cholesterol is high since last three years and I was r...
Dear Lybrate User, Cholesterol is naturally produced inside the body of every living animal. Human beings are no exception to that. But when we take mutton, chicken, yellow part of a boiled egg, ghee, butter etc we intake cholesterol from external source. This extra cholesterol from external sources increase the total cholesterol content of human body. You should always keep your cholesterol level within normal limits as high cholesterol serves as a precursor to various cardiac diseases. Avoid the aforesaid food. Walk at least 1 hour in a day without any interval. Also you can take Homoeopathic Mother Tincture FUCUS VESICULOSUS Q, 30 drops, thrice daily, after meals, in a cup of water.
My cholesterol is high since last three years and I was r...
Dear Relaaax Cholesterol levels are affected by stress. Food does not alter cholesterol levels. Attend stress management courses. Cholesterol is not the cause of heart attacks as seen in recent studies. Keep cool and enjoy life. Your body and liver will adjust all this Vm.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.